Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The first moment of $L\bigl(\frac{1}{2},\chi\bigr)$ for real quadratic function fields

Tom 198 / 2021

J. C. Andrade, J. MacMillan Acta Arithmetica 198 (2021), 1-35 MSC: Primary 11M38; Secondary 11M06, 11G20. DOI: 10.4064/aa190924-3-8 Opublikowany online: 15 December 2020

Streszczenie

We use techniques first introduced by Florea to improve the asymptotic formula for the first moment of the quadratic Dirichlet L-functions over the rational function field, running over all monic, square-free polynomials of even degree at the central point. With some extra technical difficulties that do not appear in Florea’s paper, we prove that there is an extra main term of size $gq^{\frac {2g+2}{3}}$, while the error term is bounded by $q^{\frac {g}{2}(1+\epsilon )}$.

Autorzy

  • J. C. AndradeDepartment of Mathematics
    University of Exeter
    Exeter, EX4 4QF, UK
    e-mail
  • J. MacMillanDepartment of Mathematics
    University of Exeter
    Exeter, EX4 4QF, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek